# SDR COM11835

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Supports
- Condition: Cracked
- Location: Ribs 15/16
- Part time: 7,874 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK 5720-551/651-01I AT WING RIBS NR 15 AND NR 16. THE SKIN SUPPORTS WERE REPAIRED IAW AERODESIGN REPORT 1327-2. P/N 120-17056-019, 2 EA; 120-17056-017, 2 EA; 120-17056-015, 3 EA; 120-17056-013, 1 EA; 120-17056-007, 1 EA; 120-17056-006, 1 EA; 120-17057-005, 1 EA.
